Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

What is the cause and treatment for urticaria?

User rating for this question
Very Good
Answered by

Pulmonologist
Practicing since : 1979
Answered : 1126 Questions
Question
i am XXXX XXXXXXX age 49 yrs suffering from acute urticaria as initially diagnosed by doctor.
symptoms- at times feeling high itching sensation on full body, while scratching it leaves reddish marking with swelling on that place with more increased itching. I am suffering from this problem since 25 days.( i.e from 20 XXXXXXX 14)

TEST REPORTS-
- HAEMOGLOBIN : 13.9 gm
TLC : 6800
DLC: Netrophil 70%
Lymphocyte 23%
Monocyte 02%
Eosinophil 05%
Platelet count 1,85,000 c/mm
AEC 350 c/mm
Blood Glucose Fasting 110 mg
Post Prandial 116 mg
LFT Total Bilrubin 0.9 mg
AST 28 IU/L
ALT 22 IU/L
Blood Urea 30 mg
Serum Creatinine 0.9 mg

Request Advice
Posted Tue, 5 Aug 2014 in Asthma and Allergy
 
 
Answered by Dr. Shashi Dangwal 9 minutes later
Brief Answer:
It is urticaria which is a type of allergy.

Detailed Answer:
Hello XXXXXXX

Yes you are suffering from urticarial. It is a type of allergy. Allery can be to worms, temperature, pressure, friction or to some viruses. Many a times the cause is not known.

You may continue fexofenadine or change to levocetrizine. Also deworm yourself. If still persisting, a short course of oral steroids may help.

Change your bed linen frequently and put your mattress and other bedding in the sun. Let some fresh air in your room.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor